# SDR CALA2019083001462

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 55,292 hours, 22,552 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT PATH LIGHT IS INOP AT SEAT 11, RELAMPED, NO HELP. FOUND SEAT TO SEAT CABLE DISCONNECTED, RE CONNECTED, OP CHECKED GOOD. REF AMM SUBTASK 33-51-11-710-001.
